# SDR USAA2014110500009

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 29,995 hours, 13,393 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYD QTY LOSS AFTER TAKEOFF.  DECLARED AN EMER & RETURNED TO FIELD.  AFTER AN UNEVENTFUL LANDING, THE ACFT WAS TOWED FROM THE RUNWAY TO THE GATE DUE TO LOSS OF NOSE WHEEL STEERING.  RT MLG DOOR ACTUATOR FWD FLEX LINE LEAKING, R & R DUE TO DPI'S ACTIVATED.  R & R HP, LP & CASE DRAIN FILTERS, IN ADDITION TO NR 1 ENG HYD PUMP.  ALL REQUIRED LEAK & OPERATIONS TESTS WERE PERFORMED SATISFACTORY.
